Im experiencing dizziness (panic attack-like symptoms) before a bowel movement and heart palpitations (which can turn into afib if I bend or turn the wrong way) from stomach/intestinal gas. Im losing a lot of weigh (which I figure is due to the fact that I eat VERY small portions cuz I don't want to trigger any attacks) and Im just wondering if anybody else is experiencing this. I don not have diarrhea or constipation and Im not straining to use the washroom. I think it has something to do with the vagus nerve but, Im having a hard time trying to find out WHY it would be so sensitive and how to FIX it. Im currently taking digestive enzymes but, thats about it. This is destroying my life in so many ways. Any insight or similar stories are very much appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.